Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 64, Number 1

All articles in this issue are freely accessible.

Cohomology and Galois theory. I. Normality of algebras and Teichmüller’s cocycle
Samuel Eilenberg and Saunders MacLane.
Trans. Amer. Math. Soc. 64 (1948), 1-20
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0025443
On the existence and boundedness of solutions of nonlinear partial differential equations of parabolic type
Richard Bellman.
Trans. Amer. Math. Soc. 64 (1948), 21-44
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0025667
Rings of real-valued continuous functions. I
Edwin Hewitt.
Trans. Amer. Math. Soc. 64 (1948), 45-99
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0026239
Ultrafilters and compactification of uniform spaces
Pierre Samuel.
Trans. Amer. Math. Soc. 64 (1948), 100-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0025717
Manifolds of difference polynomials
Richard M. Cohn.
Trans. Amer. Math. Soc. 64 (1948), 133-172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0025438
Some generalization of quasi-Frobenius algebras
R. M. Thrall.
Trans. Amer. Math. Soc. 64 (1948), 173-183
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0026048
Coloring six-rings
D. W. Hall and D. C. Lewis.
Trans. Amer. Math. Soc. 64 (1948), 184-191
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0026312
A sufficiency theorem for the Plateau problem
J. W. Lawson.
Trans. Amer. Math. Soc. 64 (1948), 192-204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0026258